# SDR UALA2009030300702

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 55,808 hours, 10,383 cycles
- Engine: Pwa PW4077
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044425
- Part serial: 79683
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CONTROL APUC DETECTED FAILURE OF REDUNDANT CONTROL FUNCTION OR LOSS OF ONE ARINC 629 CHANNEL. STATUS  MSG01- NOT ACTIVE ENGINE START HARD; ELECTRIC STARTER MOTOR HAS BRUSH WEAR.  DB- APU CONTROLLER (APUC) MSG-4910760 INACTV ES HARD.  REPLACED STARTER MOTOR.
